# SDR QMLA2014060214062

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N98KC
- Make and model: Beech 200BEECH
- Aircraft serial: BB172
- Aircraft time: 11,898 hours, 13,438 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 101110010602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRWORTHINESS INSPECTION AN ABNORMALITY NEAR A COUNTERSUNK RIVET WAS FOUND.  THE LOCATION OF THE DEFECT FOUND IS ON THE WING CTR SECTION INBD OF THE NACELLE APPROXIMATELY 8 INCHES & FWD OF THE FLAP 6 INCHES.  UPON FURTHER INSPECTION, THE ABNORMALITY WAS DETERMINED TO BE A CRACK APPROXIMATELY 1/2 INCH IN LENGTH IN THE ACFT SKIN.  THE STIFFENER PN 50-10028-12 UNDER THE SKIN WAS ALSO DETERMINED TO BE CRACKED.
